# SDR 2A6R2016022201

- Difficulty date: February 22, 2016
- Submitted: February 22, 2016
- Operation: General aviation
- Aircraft: N911ED
- Make and model: Bell 429
- Aircraft serial: 57006
- Aircraft time: 3,338 hours, 10,400 cycles
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 429312103113
- Part serial: CB38
- Condition: Sheared
- Location: Tail Rotor Hub
- Part time: 1,476 hours
- Component: Hub, Bell
- Component part number: 429012101117
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR HUB ASSY, PN: 429-012-101-117, SN: ZC21 WAS REMOVED DUE TO INBD BEARING, PN: 429-3112-103-113 BECAME DELAMINATED CAUSING HUB TO SHIFT WHICH CAUSED ADDITIONAL DAMAGE TO THE HUB ASSY.  HUB ASSY WAS SENT TO REPAIR STATION FOR REPAIR.  DURING INSPECTION OF THE HUB ASSY, PN: 429-012-101-117, SN: ZC21 IT WAS DETERMINED THAT THE DAMAGE TO THE HUB ASSY WAS BEYOND ACCEPTABLE REPAIRABLE LIMITS.
